American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(0620) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Richard P. Stanley. Structure of incidence algebras and their automorphism groups. Bull. Amer. Math. Soc. 76 (1970) 1236-1239. MR 0263718.
Abstract, references, and article information
View Article: PDF

[2] Robert L. Davis. Order algebras. Bull. Amer. Math. Soc. 76 (1970) 83-87. MR 0250954.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1